MathSciNet Relay Station
MathSciNet bibliographic data
MR1645350 30F35 (20H10)
Ward, Clayton C. Calculation of Fuchsian groups associated to billiards in a rational triangle. Ergodic Theory Dynam. Systems 18 (1998), no. 4, 1019–1042.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement